MathSciNet Relay Station
MathSciNet bibliographic data
MR215332 (35 #6173) 60.20
Goldie, Charles A class of infinitely divisible random variables. Proc. Cambridge Philos. Soc. 63 1967 1141–1143.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement